ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Conjugacy classes of large Abelian subgroups in the unipotent subgroup of a Chevalley group of type \(F_4\)

Suleimanova G. S.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 2.
Abstract:
The description of large abelian subgroups in the unipotent subgroup of the Chevalley group over a finite field of type \(F_4\) is completed.
Keywords: Chevalley group, unipotent subgroup, large abelian subgroup.
Language: Russian Download the full text  


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт